# SDR ASAA2012091592895

- Difficulty date: September 1, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 16,355 hours, 5,234 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC15324
- Condition: Malfunctioned
- Location: Apu
- Part time: 4,224 hours, 7,052 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT DURING INFLIGHT APU START.  PERFORMED APU BITE CHECK, REF AMM 49-61-00.  FOUND APU FAULTS FAULT HISTORY - FAULT 49-41010.  NO ACCELERATION SHUTDOWN WITH 5 FLIGHT OCCURRENCES.  FOUND APU FAULT -MX HISTORY - FAULT 49-31171, FUEL CONTROL UNIT FLOW DISAGREES WITH COMMAND - WITH 4 FLIGHT HISTORY OCCURRENCES.  2 OF THE ABOVE FLIGHT OCCURRENCES OVERLAP WITH EACH OTHER.  PERFORMED FIM 49-31-00-810-808 INITIAL EVAL.  NO FAULTS NOTED.
